Vol. 74, No. 1, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An algebraic closed graph theorem

Gabriel Michael Miller Obi

Vol. 74 (1978), No. 1, 199–207
Abstract

In this work we consider the question as to when an everywhere defined closed linear map from a quadratic space H1 into another such space H2 is orthocontinuous. The following result is proved:

Let (H1,Φ1), (H2,Φ2) be quadratic spaces whose -closed subspaces are semi-simple. If T is an everywhere defined closed linear map on H1 into H2 then T is orthocontinuous.

Mathematical Subject Classification 2000
Primary: 46A30
Secondary: 46C10
Milestones
Received: 17 May 1977
Published: 1 January 1978
Authors
Gabriel Michael Miller Obi